# SDR AU990524

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Faulty
- Location: Drag Control Sys
- Stage of operation: CL
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

(AUS) MANUAL SPOILER CAUTION LIGHT ILLUMINATED AFTER TAKEOFF.  THE FAULT WAS UNABLE TO BE REPRODUCED ON THE GROUND AND THE AIRCRAFT HAS SINCE FLOWN SERVICEABLE.  DEFECT NOT CONFIRMED.
